





Creating and Enhancing Tobacco-Free Facilities and Treatment Services Wednesday, June 5th – Thursday, June 6th, 2019 DoubleTree by Hilton Portland, 1000 NE Multnomah Street, Portland, OR 97232

Training Purposes:

- 1. To support organizations in establishing and maintaining tobacco-free facilities/grounds
- 2. To support organizations in enhancing evidence-based tobacco control activities for individuals with behavioral health conditions

TRAINING AGENDA

	Wednesday, June 5, 2019, 2:00pm-5:00pm PT
2:00-2:30pm	Welcome, Purpose, & Introductions Taslim van Hattum, LCSW, MPH, National Council for Behavioral Health
2:30-3:30pm	Behavioral Health, Tobacco, & Emerging Trends Jason Satterfield, PhD, University of California San Francisco
3:30-3:45pm	Break (15 minutes)
3:45-4:45pm	Fireside Chat with Tim Murphy, CEO of Bridgeway Recovery Services Speakers: Taslim van Hattum (host) & Tim Murphy, Bridgeway Recovery Services https://www.youtube.com/watch?v=-UFvO05ZgJc
4:45-5:00pm	Day One Wrap-Up Taslim van Hattum, LCSW, MPH, National Council for Behavioral Health
5:00pm	Adjourn
	Thursday, June 6, 2019, 9:00am-5:00pm PT
9:00-9:30am	Welcome Back & Opening Taslim van Hattum, LCSW, MPH, National Council for Behavioral Health
9:30-10:00am	Becoming a Tobacco-Free Facility & Enhancing Your Tobacco-Free Campus Christine Cheng, Smoking Cessation Leadership Center
10:00-10:45am	Peer Roundtable Breakouts & Action Planning
10:45-11:00am	Break (15 minutes)
11:00-11:45am	How to Increase Tobacco Cessation Services Jason Satterfield, PhD, University of California, San Francisco
11:45-12:00pm	Action Planning Updates, Facilitated Discussion, & Report Out/Reflections
12:00-1:15pm	Lunch (On Your Own)
	2:30-3:30pm 3:30-3:45pm 3:45-4:45pm 4:45-5:00pm 5:00pm 9:00-9:30am 9:30-10:00am 10:00-10:45am 10:45-11:00am 11:00-11:45am 11:45-12:00pm







1:15-2:15pm	Talking to Your Clients About How to Quit (Part I): Behavioral Techniques Frank Vitale, MA, Pharmacy Partnership for Tobacco Cessation
2:15- 2:30pm	Break (15 minutes)
2:30-3:30pm	Talking to Your Clients About How to Quit (Part II): Optimization of Nicotine Replacement Therapy & Pharmacological Supports Frank Vitale, MA, Pharmacy Partnership for Tobacco Cessation
3:30-4:15pm	Evaluation, Improvement, & Data-Driven Decision Making Jason Satterfield, PhD, University of California San Francisco
4:15-4:45pm	Action Planning Updates, Facilitated Discussion, & Report Out/Reflections
4:45-5:00pm	Wrap-Up Taslim van Hattum, LCSW, MPH, National Council for Behavioral Health
5:00pm	Adjourn